# SDR DL757951607

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, DOOR CHANNEL HAS HOLE 12 INCHES AFT OF AFT DOOR CORNER, AFT B/B.  REMOVED DAMAGE AND MFG DOUBLER PER SRM 51-70-11, INSTALLED DOUBLER PER SRM 51-70-11.
